Complexity-driven construction of controlled invariant polytopic sets

N. Athanasopoulos, G. Bitsoris, M. Lazar

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Abstract

In this article, the problem of constructing controlled invariant polytopic sets of a specified complexity, for discrete-time linear systems subject to linear state and control constraints, is investigated. First, geometric conditions for enlarging a polytopic set such that the resulting polytopic set has an a priori chosen number of vertices are formulated. Next, results concerning the enlargement of controlled invariant sets such that the resulting set remains controlled invariant are presented. Finally, having established this necessary theoretical background, a method of constructing nondecreasing sequences of admissible controlled invariant sets with complexity specifications is established.
Original languageEnglish
Title of host publicationProceedings of the 17th international conference on system theory, control and computing (ICSTCC) : October 11-13 2013, Sinaia, Romania
Place of PublicationPiscataway
PublisherInstitute of Electrical and Electronics Engineers
Pages29-36
ISBN (Print)978-1-4799-2227-7
DOIs
Publication statusPublished - 2013

Fingerprint

Dive into the research topics of 'Complexity-driven construction of controlled invariant polytopic sets'. Together they form a unique fingerprint.

Cite this